Regina police respond to 14 drug overdoses in 2 days
The sign in front of Regina Police Headquarters is pictured in this file photo. (Brendan Ellis/CTV News)
REGINA -- The Regina Police Service is warning the public after a number of drug overdoses were reported over the weekend.
According to RPS, officers were called to 14 drug overdoses between 12:30 p.m. Friday and 5:30 p.m. Sunday. In addition, EMS was called to a number of potential overdoses too.
No fatalities have been reported, and officers administered Naloxone to three people who were overdosing.
“Remember that purchasing drugs from a dealer and not the pharmacy can result in unknown quality control, unknown additives to the purchase, and more dangerous risks,” RPS said in a news release.
Signs of overdose include:
- Difficulty walking/talking/staying awake
- Blue lips or nails
- Very small pupils
- Cold and clammy skin
- Dizziness and confusion
- Extreme drowsiness
- Choking, gurgling or snoring sounds
- Slow, weak or no breathing
- Inability to wake up, even when shaken or shouted at
Anyone with information about these incidents is asked to contact police.